Journal of Computational Finance

Welcome to Volume 12, Issue 3 of The Journal of Computational Finance. This issue is made up of 4 technical papers: ‘The decoupling approach to binomial pricing of multi-asset options' by Ralf Korn and Stefania Müller from the University of Kaiserslautern; ‘Pricing of spread options on stochastically correlated underlyings' by Marcos Escobar from Ryerson University, Barbara Götz and Rudi Zagst from the Munich University of Technology and Luis Seco from the University of Toronto; ‘Failure discrimination by semi-definite programming using a maximal margin ellipsoidal surface' by Yohei Okada from Resona Bank and Hiroshi Konno from Chuo University; ‘Variance reduction techniques for pricing American options using function approximations' by Sandeep Juneja and Himanshu Kalra from the Tata Institute of Fundamental Research.

You need to sign in to use this feature. If you don’t have a Risk.net account, please register for a trial.

Sign in
You are currently on corporate access.

To use this feature you will need an individual account. If you have one already please sign in.

Sign in.

Alternatively you can request an indvidual account here: